| Model Number |
MICL13.2 |
| Medical Device Problem Code |
Difficult to Fold, Unfold or Collapse (1254)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/21/2016
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Lens not returned.(b)(4).
Event or Problem Description
The reporter stated the surgeon had problems folding a 13.2mm micl13.2 implantable collamer lens, -11.0 diopter, and there was no patient contact.Additional information has been requested but none has been forthcoming.If additional information is received, a supplemental medwatch report will be submitted.
Additional Manufacturer Narrative
Visual inspection of the returned product found a piece of one haptic torn off and missing.The lens was returned in liquid.Based on the complaint history, work order search and product evaluation, a specific root cause of the event could not be determined.(b)(4).